A refinement of two effective inequalities of A. Baker
Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 767-769
Cet article a éte moissonné depuis la source Math-Net.Ru
A refinement is made of A. Baker's effective estimates for $|\alpha-p/q|$, where $\alpha$ is algebraic of degree $\ge3$ and $p/q$ is a rational fraction, and for the boundary of the integral solutions of the Diophantine equation $f(x,y)=m$, where $f$ is an irreducible form with integral coefficients of degree $\ge3$, and $m$ is a rational integer.
@article{MZM_1969_6_6_a12,
author = {N. I. Fel'dman},
title = {A~refinement of two effective inequalities of {A.~Baker}},
journal = {Matemati\v{c}eskie zametki},
pages = {767--769},
year = {1969},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a12/}
}
N. I. Fel'dman. A refinement of two effective inequalities of A. Baker. Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 767-769. http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a12/